IJPAM: Volume 84, No. 5 (2013)

ON FUNCTIONAL EQUATION OF MIXED TYPE
IN FUZZY NORMED SPACES

Ick-Soon Chang1, Hark-Mahn Kim2, Yang-Hi Lee3
1Department of Mathematics
Mokwon University
Daejeon, 302-729, REPUBLIC OF KOREA
2Department of Mathematics
Daejeon, 305-764, REPUBLIC OF KOREA
3Department of Mathematics Education
Gongju National University of Education
Gongju, 314-711, REPUBLIC OF KOREA


Abstract. In this paper, we investigate the stability of functional equation deriving from additive-quadratic mapping in fuzzy normed space. More precisely, we show under suitable conditions that a fuzzy q-almost additive-quadratic mapping can be approximated by additive-quadratic mapping.

Received: December 4, 2012

AMS Subject Classification: 39B52, 46S40

Key Words and Phrases: additive-quadratic mapping, fuzzy almost quadratic-additive mapping, fuzzy normed space

Download paper from here.



DOI: 10.12732/ijpam.v84i5.9 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 84
Issue: 5